MathSciNet Relay Station
MathSciNet bibliographic data
MR1678151 (2000a:20153) 20P05 (15A52 20G40)
Neumann, Peter M.; Praeger, Cheryl E. Derangements and eigenvalue-free elements in finite classical groups. J. London Math. Soc. (2) 58 (1998), no. 3, 564–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement